# SDR CALA2016012895038

- Difficulty date: January 28, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 56,895 hours, 11,914 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN EXTERIOR SURFACE, FOUND CORROSION AT REAR SPAR, WS 1065 - WS 1080 AREA.  LT WING LOWER SKIN EXTERIOR SURFACE CORROSION REMOVED & PROTECTED IAW SRM 51-10-02 & SRM 51-20-01.  SKIN ORIGINAL THICKNESS 0.268, BLEND OUT REMAIN 0.226.  HFEC INSPECTION, FLUORESCENT PENETRANT INSPECTION CARRIED OUT, NO DEFECT WAS FOUND.
